MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD JADE 18 OTW PTA BALLOON DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD JADE 18 OTW PTA BALLOON DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal
Catalog Number 596024022
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during procedure; the jade balloon was inflated in mid superficial femoral artery (sfa) to 8 atm and it ruptured.The physician attempted to pull the balloon out of the sfa over the wire and it could not move, it just accordion.The pedal access was obtained in an attempt to capture balloon with a snare.Some of the balloon was snared out and a stent was placed to adhere the leftover balloon to the artery wall.

Brand Name
JADE 18 OTW PTA BALLOON DILATATION CATHETER
Common Device Name
Catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH  518038
MDR Report Key22948897
Report Number3014148220-2025-00340
Device Sequence Number8530109
Product Code LIT
UDI-Device Identifier06934955903953
UDI-Public(01)06934955903953(11)250221(17)270221(10)5904462502
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number596024022
Device Lot Number5904462502
Was Device Available for Evaluation? No
Distributor Facility Aware Date08/19/2025
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown